A vanishing theorem for piecewise constant curvature spaces

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationCurvature and topology of Riemannian manifolds
EditorsK. Shiohama, T. Sakai, T. Sunada
PublisherSpringer-Verlag
Pages33-40
StatePublished - 1986

Publication series

NameLecture Notes in Mathematics
Volume1201

Cite this

Cheeger, J. (1986). A vanishing theorem for piecewise constant curvature spaces. In K. Shiohama, T. Sakai, & T. Sunada (Eds.), Curvature and topology of Riemannian manifolds (pp. 33-40). (Lecture Notes in Mathematics; Vol. 1201). Springer-Verlag.

A vanishing theorem for piecewise constant curvature spaces. / Cheeger, Jeff.

Curvature and topology of Riemannian manifolds. ed. / K. Shiohama; T. Sakai; T. Sunada. Springer-Verlag, 1986. p. 33-40 (Lecture Notes in Mathematics; Vol. 1201).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Cheeger, J 1986, A vanishing theorem for piecewise constant curvature spaces. in K Shiohama, T Sakai & T Sunada (eds), Curvature and topology of Riemannian manifolds. Lecture Notes in Mathematics, vol. 1201, Springer-Verlag, pp. 33-40.
Cheeger J. A vanishing theorem for piecewise constant curvature spaces. In Shiohama K, Sakai T, Sunada T, editors, Curvature and topology of Riemannian manifolds. Springer-Verlag. 1986. p. 33-40. (Lecture Notes in Mathematics).
Cheeger, Jeff. / A vanishing theorem for piecewise constant curvature spaces. Curvature and topology of Riemannian manifolds. editor / K. Shiohama ; T. Sakai ; T. Sunada. Springer-Verlag, 1986. pp. 33-40 (Lecture Notes in Mathematics).
@inbook{b1e7ae6abf6f453996cc23c7417a52fb,
title = "A vanishing theorem for piecewise constant curvature spaces",
author = "Jeff Cheeger",
year = "1986",
language = "English (US)",
series = "Lecture Notes in Mathematics",
publisher = "Springer-Verlag",
pages = "33--40",
editor = "K. Shiohama and T. Sakai and T. Sunada",
booktitle = "Curvature and topology of Riemannian manifolds",

}

TY - CHAP

T1 - A vanishing theorem for piecewise constant curvature spaces

AU - Cheeger, Jeff

PY - 1986

Y1 - 1986

M3 - Chapter (peer-reviewed)

T3 - Lecture Notes in Mathematics

SP - 33

EP - 40

BT - Curvature and topology of Riemannian manifolds

A2 - Shiohama, K.

A2 - Sakai, T.

A2 - Sunada, T.

PB - Springer-Verlag

ER -